PUBLICATIONS DE L'INSTITUT MATHÉMATIQUE (BEOGRAD) (N.S.)
Vol. 41(55), pp. 97--110 (1987)
MIXED NORM SPACES OF ANALYTIC AND HARMONIC FUNCTIONS, II
M. Pavlovi\'cMatematicki fakultet, Beograd, Yugoslavia
Abstract: In this paper we continue the study of the spaces $h(p,q,\varphi)$ and $H(p,q,\varphi)$. We apply the main results of Part I to obtain new information on the coefficient multipliers of these spaces. For example, we find the multipliers from $h(p,q,\varphi)$ to $h(\infty,q_0,\varphi)$ for any $p\geq 1$, $q,p_0>0$ and any quasi-normal function $\varphi$, and this improves and generalizes a result of Shields and Williams . We also describe the multipliers from $H(p,q,\alpha)$, $p\leq 1$, to $H(p_0,q_0,\alpha)$, $p_0\geq p$, and $l^s,\,s> 0$.
Classification (MSC2000): 46E15, 30H05
Full text of the article:
Electronic fulltext finalized on: 2 Nov 2001. This page was last modified: 16 Nov 2001.
© 2001 Mathematical Institute of the Serbian Academy of Science and Arts